Lorelion

Med Side Effects

8 posts in this topic

I currently take Lamictal and Seroquel (200mg each), and I'm noticing more and more that I'm experiencing a lot of the side effects from both of them. It sucks ūüėē. The weird thing is that it's not a constant thing -- like I'll be fine, but then I have a couple of days where the side effects are really intense ... My hands pretty much won't work right, my concentration is so bad that people have to repeat things multiple times before I know what they're saying, blah, blah, blah. ¬†I'm just curious -- has¬†anyone else¬†experienced side effects in an intermittent pattern like that?

Share this post


Link to post
Share on other sites

Your hands not working right doesn't necessarily sound so much like a med side effect.  You might want to check in with your gp to make sure there's not something else going on. 

Share this post


Link to post
Share on other sites

I'm going to bring it up, but ataxia is one of the side effects and I just get really uncoordinated and start dropping everything. 

Share this post


Link to post
Share on other sites
10 hours ago, Lorelion said:

I'm going to bring it up, but ataxia is one of the side effects and I just get really uncoordinated and start dropping everything. 

This is a good reason to get in touch with your prescribing DR ASAP.

1 person likes this

Share this post


Link to post
Share on other sites

The cognative stuff is serious.  I would call and ask if you should stop.   I took some stuff that really goofed me up.   Like how do you stop a car *While coasting into a small town!   My Doc just about had a stroke himself but told me that this was a drug I was never to take.

Share this post


Link to post
Share on other sites

Hi Lorelion, I'm sorry I have nothing to offer, and I'm sorry you're having these awful side effects. Yes definitely make sure you talk about it with the doctor. Just wanted to say though that I love your icon pic!! It's hilarious/wonderful :D 

Share this post


Link to post
Share on other sites

Certainly this deserves a conversation with your doctor.

Share this post


Link to post
Share on other sites

I'll definitely talk to the doctor next time I see him. 

Thanks nervousbat! Haha. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now